mental-health-icon
Depression medication
I have been struggling with depression. Two years ago I was out on serdep anti depressants 100 mg and azor .5 mg. Last year I had a bad breakdown and the psych told me I was bipolar but didnt do any test. The medication made me aggressive and didn't help at all. She made my anti depressants less to 50 mg and took away my anxiety meds. Can I increase my dosage to 100 mg myself. I can't go to a dr now as I am unemployed and I am going through a baaaad patch with terrible anxiety
503 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

As per the history you have bipolar  illness. Aggressive  behavior  with sertaline  100mg is switching  over to mania phase. So currently  depression phase  need to be adequately  addressed. Need to add a mood stabilizer.lithum could  be ideal for u... In my opinion. Hence you need  to go to a doctor and get your medication reviwed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Psych med for depression
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.